CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 61 Number 1 (Mar 2018)

Looking for a printed back issue?
Page  
Contents
  Periodic steady-state solutions of a liquid film model via a classical method
Alhasanat, Ahmad; Ou, Chunhua
16   Classification of simple weight modules over the Schrödinger algebra
Bavula, V. V.; Lu, T.
40   A sharp bound on RIC in generalized orthogonal matching pursuit
Chen, Wengu; Ge, Huanmin
55   Enumerating unlabelled embeddings of digraphs
Chen, Yichao; Gao, Xiaojian; Huang, Yuanqiu
70   Hilbert Transformation and Representation of the $ax+b$ Group
Dang, Pei; Liu, Hua; Qian, Tao
85   On subcritically Stein fillable 5-manifolds
Ding, Fan; Geiges, Hansjörg; Zhang, Guangjian
97   On a singular integral of Christ-Journé type with homogeneous kernel
Ding, Yong; Lai, Xudong
114   A characterization of $C^{\ast}$-normed algebras via positive functionals
Haralampidou, Marina; Oudadess, Mohamed; Palacios, Lourdes; Signoret, Carlos
124   The Jordan Curve Theorem via Complex Analysis
Hemasundar, Gollakota V. V.; Simha, R. R.
130   Additive maps on units of rings
Koşan, Tamer; Sahinkaya, Serap; Zhou, Yiqiang
142   An Equivalent Form of Picard's Theorem and Beyond
Li, Bao Qin
149   Global phase portraits for the Abel quadratic polynomial differential equations of second kind with $Z_2$-symmetries
Llibre, Jaume; Valls, Claudia
166   A module-theoretic characterization of algebraic hypersurfaces
Miranda-Neto, Cleto B.
174   A factorization result for classical and similitude groups
Roche, Alan; Vinroot, C. Ryan
191   The Fefferman-Stein type inequalities for strong and directional maximal operators in the plane
Saito, Hiroki; Tanaka, Hitoshi
201   Projective plane bundles over an elliptic curve
Takahashi, Tomokuni
211   The asymptotics of the higher dimensional Reidemeister torsion for exceptional surgeries along twist knots
Tran, Anh T.; Yamaguchi, Yoshikazu

© Canadian Mathematical Society, 2018 : https://cms.math.ca/